Access

You are not currently logged in.

Access your personal account or get JSTOR access through your library or other institution:

login

Log in to your personal account or through your institution.

If you need an accessible version of this item please contact JSTOR User Support

On Supervaluations in Free Logic

Peter W. Woodruff
The Journal of Symbolic Logic
Vol. 49, No. 3 (Sep., 1984), pp. 943-950
DOI: 10.2307/2274148
Stable URL: http://www.jstor.org/stable/2274148
Page Count: 8
  • Read Online (Free)
  • Download ($10.00)
  • Subscribe ($19.50)
  • Cite this Item
If you need an accessible version of this item please contact JSTOR User Support
On Supervaluations in Free Logic
Preview not available

Page Thumbnails

  • Thumbnail: Page 
943
    943
  • Thumbnail: Page 
944
    944
  • Thumbnail: Page 
945
    945
  • Thumbnail: Page 
946
    946
  • Thumbnail: Page 
947
    947
  • Thumbnail: Page 
948
    948
  • Thumbnail: Page 
949
    949
  • Thumbnail: Page 
950
    950